# SDR RAAA98B1014

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED AD 94-07-08 INSPECTION PER S/B 727-57-127, FOUND LT WS 629 RIB CRACKED AT S-6 AND S-10 ATTACHMENTS.  REPAIRED PER SRM 57-10-5 M-54 NR 063.
